On the generalized modified $k$-Bessel functions of the first kind
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 909-914
Published online October 31, 2017
Kottakkaran Sooppy Nisar
Prince Sattam bin Abdulaziz University
Abstract : The recent research investigates the generalization of Bessel function in different forms as its usefulness in various fields of applied sciences. In this paper, we introduce a new modified form of $k$-Bessel functions called the generalized modified $k$-Bessel functions and established some of its properties.
Keywords : $k$-Bessel functions, Gamma function, hypergeometric function $_{2}F_{1}$, generalized hypergeometric function $_{p}F_{q}$, generalized (Wright) hypergeometric functions $_{p}\Psi _{q}$
MSC numbers : 33C20, 33B15, 33C05, 33C10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd